| Model Number |
200010902 |
| Medical Device Problem Codes |
Osseointegration Problem (3003); Migration (4003)
| Health Effect - Clinical Codes |
Inadequate Osseointegration (2646); Limb Fracture (4518); Insufficient Information (4580)
| Date of Event |
02/10/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.Device remains implanted in patient.
Event or Problem Description
It was reported that the patient underwent a total ankle replacement.Allegedly, there was posterior subsidence of the tibial implant.The patient will continue to be monitored and no further intervention will be performed.
Additional Manufacturer Narrative
The reported event could be confirmed based on available medical record and health care expert¿s opinion.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Formal medical opinion was sought from an experienced independent medical expert as below; ¿there is a clear radiolucence around the tibial components suggesting loosening.The pe cannot be assessed directly, however, there is no sign of loosening or breakage of the implant visible.The talar component shows radiolucence, some cysts and posteriorly a fracture line is visible.Loosening and a periprosthetic fracture can be assumed.¿ based on investigation, the root cause was attributed to a patient related issue.The failure was caused by cysts and cavities around talus component.As secondary observation periprosthetic fracture was noticed if device is returned or any further information is provided, the investigation report will be reassessed.
Event or Problem Description